# SDR Q6VA202006240002

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N33JA
- Make and model: Pilats PC1245
- Aircraft serial: 261
- Aircraft time: 6,405 hours, 4,491 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,328 hours, 4,439 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9603001261
- Part serial: H640230A
- Condition: Worn
- Location: Hyd System
- Part time: 6,405 hours, 4,491 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER THE LANDING GEAR HANDLE WAS MOVED TO THE DOWN POSITION BOTH MAIN LANDING GEAR INDICATED DOWN AND LOCKED BY A GREEN LIGHT, HOWEVER THE NOSE LANDING GEAR INDICATION REMAINED RED. THE PILOT TERMINATED HIS APPROACH AND INITIATED A CLIMB TO EVALUATE THE SITUATION.  THE PILOT CONTACTED SALT LAKE CENTER AND DECLARED AN EMERGENCY AND SQUAWKED 7700. ATC GAVE HIM A DISCRETE SQUAWK CODE WHICH HE ENTERED.  CONTINUED HIS CLIMB TO 16,000 FEET AND RAN THROUGH THE EMERGENCY CHECK LIST.  ACTIVATED THE HAND PUMP 5-8 TIMES AND THE NOSE GEAR GREEN LIGHT ILLUMINATED AND THE RED LIGHT WENT OUT.  CONTINUED ON TO AND MADE AN UNEVENTFUL LANDED AT KSLC.  THE GROUND SERVICE VALVE WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED UNDER WORK ORDER M3601.
